# SDR WX0A2025040432373

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N325NV
- Make and model: Airbus A319-112
- Aircraft serial: 2729
- Aircraft time: 48,644 hours, 31,043 cycles
- System (JASC): 2565 · Escape Slide
- Part: Deu
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT L AND AFT R SLIDE PRESSURE INDICATIONS INOP. / REF LP 2032619 FOR RE-CODING OF DEU CONNECTION BOX 308RH5 AND OPS CHECK GOOD IAW AMM 23-73-47-400-001-A. THIS CLEARS MDDR 210157 MEL 23-73-08G, PLACARDS REMOVED."
